# SDR IPXA2025050727837

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 67,530 hours, 22,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587666
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** MAJOR REPAIR *** FAULT - FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N: 143T5876-66 PANEL NO.232DFF, STA 412~STA 530 RBL 77 ~ LBL 88 (REPAIR) THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 05.04.01.02 CLASSIFICATION OF REPAIRS.
